# SDR AALA20091206LAX01

- Difficulty date: December 6, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 25,818 hours, 10,865 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AT APPROXIMATELY 30000 FEET CAPTAINS WINDSHIELD OUTER PANEL CRACKED AND AT 35000 THE WINDOW CRACKED MORE AND STARTED ARCING.  CAPTAIN STARTED DESCENT AND RETURNED TO LAX WITHOUT INCIDENT.  REPLACED CAPTAINS WINDSHIELD.
